Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Analogues of Treybig's product theorem


Author: H. Murat Tuncali
Journal: Proc. Amer. Math. Soc. 108 (1990), 855-858
MSC: Primary 54F25; Secondary 54E35, 54F50
MathSciNet review: 931738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: L. B. Treybig proved that a continuous Hausdorff image of a compact ordered space does not contain a nonmetric product of compact, infinite spaces. Analogous results hold for the images of rim-countable continua and locally connected, rim-scattered continua.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F25, 54E35, 54F50

Retrieve articles in all journals with MSC: 54F25, 54E35, 54F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0931738-9
PII: S 0002-9939(1990)0931738-9
Article copyright: © Copyright 1990 American Mathematical Society